# SDR DL733982622

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Component: 32906621
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI-ICE FAILED CLOSED POSITION.  AIR TURN BACK.  REPLACED ANTI-ICE VALVE.
